# SDR COMA951169

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Up Lock Spring
- Part number: 7232360151
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR RETRACTED, INTRANSIT INDICATOR REMAINED ON.  REPLACED BROKEN UPLOCK SPRING ON LT MLG.
